# SDR UIEA2016042100254

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,895 hours, 16,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE EXTERIOR RT AFT OF WING.  REMOVED LENS COVER, CHECKED LAMP FOUND LAMP GOOD.  CLEANED & CONTACT REINSTALLED & OPERATIONS CHECKED NORMAL IAW AMM 33-51-06.
